To read the full version of this content please select one of the options below:

Robustness of Nonlinearity and Chaos Tests to Measurement Error, Inference Method, and Sample Size

MARK J. JENSEN

Functional Structure and Approximation in Econometrics

ISBN: 978-0-44450-861-4, eISBN: 978-1-84950-842-1

ISSN: 0573-8555

Publication date: 2 July 2004

Citation

BARNETT, W.A., RONALD GALLANT, A., HINICH, M.J., JUNGEILGES, J.A. and KAPLAN, D.T. (2004), "Robustness of Nonlinearity and Chaos Tests to Measurement Error, Inference Method, and Sample Size", Barnett, W.A. and Binner, J.M. (Ed.) Functional Structure and Approximation in Econometrics (Contributions to Economic Analysis, Vol. 261), Emerald Group Publishing Limited, Bingley, pp. 529-548. https://doi.org/10.1108/S0573-8555(2004)0000261030

Publisher

:

Emerald Group Publishing Limited

Copyright © 2004, Emerald Group Publishing Limited